# SDR SIMA20121121001

- Difficulty date: November 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 24,968 hours, 18,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC67034157
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK FOUND CROSSBEAM AT FS 280.00 CRACKED IN 2 AREAS. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CROSSBEAM IAW BOMBARDIER STRUCTURAL REPAIR MANUAL 51-42-06, 51-42-13 AND 51-42-20.  THE AIRCRAFT WAS RETURNED TO SERVICE.
